# SDR GTIA2023021336968

- Difficulty date: February 11, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N667NK
- Make and model: Airbus A321-231
- Aircraft serial: 7058
- Aircraft time: 23,187 hours, 10,065 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Location: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ASSIST BOTTLE REQUIRES SERVICE.   REF TC ZL-831-04-1-R.-SERVICED BOTTLE PER AMM 52-10-00.
